Periodic solutions of el niño model through the vallis differential system

Rodrigo Donizete Euzébio, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)

Abstract

By rescaling the variables, the parameters and the periodic function of the Vallis diérential system we provide sufficient conditions for the existence of periodic solutions and we also characterize their kind of stability. The results are obtained using averaging theory.
Original languageEnglish
Pages (from-to)3455-3469
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume34
Issue number9
DOIs
Publication statusPublished - 1 Jan 2014

Keywords

  • El Niño model
  • Periodic solutions
  • Vallis system

Fingerprint Dive into the research topics of 'Periodic solutions of el niño model through the vallis differential system'. Together they form a unique fingerprint.

Cite this